# SDR IXXA20231120083

- Difficulty date: November 19, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 68,404 hours, 46,710 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Device, Descent, Capewell
- Component part number: 379103D29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 FLIGHT DECK EMERGENCY DESCENT DEVICE BLUE GROMET SEAL BROKEN. FAULT TRANSFERRED TO DEFERRAL MAINTENANCE ITEM (DMI)-46872 IAW ATI B767 MINIMUM EQUIPMENT LIST 25-61-01-01. DOWNLINE, #1 FLIGHT DESCENT DEVICE REMOVED AND REPLACED PER B767 AIRCRAFT MAINTENANCE MANUAL 25-61-03. DMI 46872 CLEARED.
